# SDR GQU2002F00000

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N403DP
- Make and model: Braero HS125700A
- Aircraft serial: NA0281
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Part time: 867 hours
- Component: Starter Gen
- Component part number: 230760041
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FOR FLIGHT AND NOTICED A VIBRATION COMING THROUGH THE AIRCRAFT.  THE PILOT RETARDED THE RT ENGINE POWER LEVER AND VIBRATION WENT AWAY.  PILOT THEN TURNED THE AIRCRAFT BACK WHERE THE AIRCRAFT LANDED AND MAINTENANCE PERSONNEL TROUBLESHOT THE PROBLEM.  THE RT STARTER GENERATOR WAS SUBSEQUENTLY REMOVED AND AN OVERHAULED GENERATOR WAS INSTALLED.
